# SDR ASOA02372

- Difficulty date: June 30, 2002
- Submitted: August 7, 2002
- Operation: Air carrier
- Aircraft: N238AS
- Make and model: Emb EMB-120RT
- Aircraft serial: 120053
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Lens
- Part number: 12032110001
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HANGAR MAINTENANCE IN MCN, THE EMERGENCY EXIT AT ROW 8 WAS INHIBITED FROM OPENING COMPLETELY.  MAINTENANCE FOUND THE DOOR TO BE JAMMED BY A BROKEN LENS COVER.  MAINTENANCE REMVOED AND REPLACED THE BROKEN LENS COVER.  OPERATIONAL CHECK OF THE DOOR NORMAL.  AIRCRAFT OK FOR SERVICE.  (M)
